# SDR REXA2021101100822

- Difficulty date: September 12, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670332271
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STRINGERS CORRODED 23L AND 24L BETWEEN FS 501 & 517	REMOVED AND REPLACED STRINGERS IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-21-06-001-001-A01
